# SDR CALA0000764

- Difficulty date: May 26, 2000
- Submitted: May 31, 2000
- Operation: Air carrier
- Aircraft: N14879
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 49526
- Aircraft time: 41,000 hours, 20,041 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.2 INCH CRACK IN SKIN AT FORWARD LT SIDE OF STA 1485 CANTED FRAME BELOW YAW DAMPENER ACTUATOR, LONGERON 10L.  THE SKIN PANEL WAS REMOVED AND A NEW PANEL WAS INSTALLED IAW SRM 51-10-4, 51-30-2, AND 51-30-5.
